# SDR 2004UALA00166

- Difficulty date: February 24, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 37,405 hours, 23,751 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED REPAIR TO BS 178 FWD BULKHEAD.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED WEB ON FWD BULKHEAD AT BS 178, LBL 5.7, WL 212.
